Pink discharge after completed treatments and hysterectomy years ago

hi there,
my chemo treatments started when I was diagnosed with BRCA1 Ovarian cancer in 2013 and were ineffective. I’m now in hospice care after 4 rounds of chemo ineffective, and have been given months to live. I had a full hysterectomy in 2014, but now when I wipe after going to the bathroom I’m getting a pink discharge. Has this happened to anyone?

Comments

  • FlowergirlFlowergirl Mod Vol
    Hello @TealSister - thank you for joining us and sharing your story. I am sorry to hear that you are in hospice now. I hope you have support and are comfortable... perhaps by now you have discussed the discharge issue with the medical team. 
    Know we are here for you as much as we can be.. sending a hug across the internet to you and may you find your peace.
  • Hi @TealSister, I am just having recurrence 3, with tumours in vagina, rectum. I also have pink discharge. My team thinks that skin in vagina/rectum has thinned quite a bit and bleeding slightly. I have started wearing a pad to stay fresh:-). Alas what we have to put up with! Hope today is a good day for you🤗
  • FlowergirlFlowergirl Mod Vol
    Hi again @jen_k.. glad you were able to get that sorted out.

    You are right in saying all about what we have to put up with..... suggesting bladder products now (keep them in your chemo kit at time of treatment)  to all going through some sort of treatment as one drinks lots and has fluids being pumped through IV and then try to get unhooked from the pump and make it to the facilities on time... and only to find that they have 1ply toilet paper that almost always never unrolls when you need it to... and some times you just need to laugh.
Sign In or Register to comment.